Persistent Equilibria in Strategic Games
No abstract is available for this item.
|Date of creation:||Jan 1982|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.kellogg.northwestern.edu/research/math/Email:
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- David M Kreps & Robert Wilson, 2003.
Levine's Working Paper Archive
618897000000000813, David K. Levine.
- Harsanyi, John C., 1982. "Solutions for some bargaining games under the Harsanyi-Selten solution theory, part II : Analysis of specific bargaining games," Mathematical Social Sciences, Elsevier, vol. 3(3), pages 259-279, October.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:515. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.